# SDR SWAA2025011485476

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 27,764 hours, 13,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD F/A FLASHLIGHTS WONT TEST. OK TO CONTINUE PER MEL 25-12-01 SP-1B AUTH# 232541;[02] REPLACED BOTH F/A FLASHLIGHT BATTERIES IAW AMM 25-64-00. OPS CK GOOD
